- Issue
- Journal of Siberian Federal University. Mathematics & Physics. 2011 4 (4)
- Authors
- Zhuklina, Anna V.
- Contact information
- Жуклина, Анна В. : Красноярский государственный аграрный университет , Мира, 90, Красноярск, 660049, Россия , e-mail:
- Keywords
- matrices over lattices; boolean matrices; elementary matrices; idempotent matrices
- Abstract
In this paper, quasiortogonal by columns matrices over distributive lattices are studied. We obtain criteria of solvability of matrix equations in case the equations include such matrices. Criteria of such idempotent matrices are proved. Factorization properties of quasiortogonal by columns (0,1)- matrices are studied.
- Pages
- 458-469
- Paper at repository of SibFU
- https://elib.sfu-kras.ru/handle/2311/2517
Journal of Siberian Federal University. Mathematics & Physics / Quasiortogonal by Columns Matrices over Distributive Lattices
Full text (.pdf)